# SDR CHQA20120926367

- Difficulty date: September 26, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N372SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145538
- Aircraft time: 26,654 hours, 22,564 cycles
- Engine: Allsn AE3007A
- Engine time: 17,403 hours, 17,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14000421001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND UNDER CROSS MEMBER LEFT OMEGA BEAM AT FRAME 24 AND 25.  THE LEFT OMEGA BEAM AT FRAME 24 AND 25 WAS REPLACED IN ACCORDANCE WITH SRM 51-40-02.
